# SDR DLM88091191

- Difficulty date: July 14, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 41,665 hours, 30,441 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 22226016
- Part serial: 2281
- Condition: Contaminated
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT GOT BURNING ODOR IN CABIN AND GALLEY THAT SEEMED TO ORIGINATE FROM FWD GALLEY AREA.  SIMULTANEOUSLY GOT "FLT RECORDER OFF" MSG ON OAP.  SECURED GALLEY POWER AND CABIN LIGHTING AND SMELL DISSIPATED.  NO SMOKE WAS NOTED.  APPEARS COFFEE FROM GALLEY ABOVE DRIPPED ON DFDAU AND CAUSED FAULT.  INSTALLED DFDAU.  DFDR OPS CHECKS NORMAL AS PER M/M 31-31-02.  CONFIRMED DFDAU BURNT.
